# SDR SWIA200515795

- Difficulty date: June 19, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 8,199 hours, 6,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 AT RBL 9 I/B AND O/B ANGLE CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  ANGLES REPAIRED IAW REO 601R-53-11-136 AND SRM 51-42-06 AND 51-42-21.
